MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE MYSPINE MC DRILL-BASED GUIDE L04; PATIENT SPECIFIC SPINE GUIDE

MEDACTA INTERNATIONAL SA MYSPINE MYSPINE MC DRILL-BASED GUIDE L04; PATIENT SPECIFIC SPINE GUIDE
Catalog Number 7.0724
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The drill guides didn't fit correctly on the l4/l5 patient vertebras.The guides were used during a non medacta products revision surgery, after competitor pedicle screw removal and bone vertebra docks for guides preparation.There was a 30-minute delay on a 4-hours surgery and the surgery was completed successfully.A competitor navigation system was used to complete the surgery and the delay was due to the navigation system set up.
 
Additional Manufacturer Narrative
Myspine process review.Our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.We have reproduced the case in order to check the fitting again and the result was ok; the guides are completely stable with an optimal pad positioning.

Brand Name
MYSPINE MYSPINE MC DRILL-BASED GUIDE L04
Common Device Name
PATIENT SPECIFIC SPINE GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17911814
Report Number3005180920-2023-00789
Device Sequence Number15116829
Product Code PQC
UDI-Device Identifier07630040717533
UDI-Public07630040717533
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Catalogue Number7.0724
Device Lot Number10822S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale